# SDR SIMA1041

- Difficulty date: April 13, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Row 14
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3647 - EMERGENCY LIGHT AT 14B INOPERATIVE.  REMOVED AND REPLACED LIGHT AT 14B IAW MM 33-50-00.  OPS CHECK GOOD.  (M)
